Semiparametric quantile regression with random censoring

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalAnnals of the Institute of Statistical Mathematics
DateAccepted/In press - 8 Aug 2018
DateE-pub ahead of print (current) - 10 Sep 2018
Number of pages31
Pages (from-to)1-31
Early online date10/09/18
Original languageEnglish

Bibliographical note

© 2018, The Institute of Statistical Mathematics, Tokyo. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations